# SDR AALA20170206015

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 22,871 hours, 8,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NEAR THE FORWARD GALLEY HAS A DETACHED LENS.  INSTALLED THE LENS IAW AMM 33-51-01. OPS CHECKED GOOD.
